# SDR 97ZZZX3693

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5203A
- Make and model: Cessna T210N
- Aircraft serial: 21063306
- Engine: Cont TSIO520R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Tube
- Condition: Dislodged
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED AT MAJOR OVERHAUL.  NEW VAR CRANKSHAFT INSTALLED 1985, ACCUMULATED 1,550 HOURS.  FOUND NR 3 OIL TUBE (INSIDE SHAFT) HAD DISLODGED AND WORKED ITS WAY OUT AND HAD PRACTICALLY CUT THE BEARING IN HALF.  SUBMITTER BELIEVES THE VAR CRANKSHAFT HAS AS MANY OR MORE PROBLEMS IN THE FIELD AS ITS OLDER PREDECESSOR.  MANUFACTURING FLAW.  NEED BETTER QUALITY CONTROL.
